# SDR AALA20101028TUL12

- Difficulty date: February 8, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 90,539 hours, 16,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROW AT AB TO ROW 20AB VERY DIM AND STAY "ON" WITH SWITCH TURNED OFF.  REPLACED BATTERY PACK AT 3AB SIDE GRILL.  OPS CHECKS NORMAL.
